| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 33-36


K. J. Pearson, Tan Zhang
      Reducible over any finite field but irreducible over Q
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1607-1610.

Jae Ug Jeong
      Completely generalized set-valued strongly nonlinear mixed variational-like inequalities in Hilbert spaces
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1611-1621.

L. Hassani Oskouei, N. Aliev
      Analytic approach to solve specific linear and nonlinear difference equations
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1623-1631.

S. Mahapatra
      Effect of aspect ratio and shear flow due to presence of surface mounted blunt obstacle
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1633-1641.

A. Al-khedhairi
      Parameters estimation for a linear exponential distribution based on grouped data
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1643-1654.

N. Abbasi
      On maximum value of correlation coefficient
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1655-1658.

Yong Chan Kim, Young Sun Kim
      (L,\diamondsuit)-fuzzy quasi-uniformities induced functions
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1659-1673.

L. Sitin, A. Janteng
      Subclasses of convex functions with respect to other points
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1675-1681.

R. el-Ghamry, C. Jordan, J. R. Torregrosa
      Double-path in the totally nonnegative completion problem
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1683-1692.

M. Montaser, A. M. Sarhan
      Reliability equivalence of a parallel system with non-identical components
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1693-1712.

A. M. Sarhan, A. Abuammoh
      Statistical inference using progressively type-II censored data with random scheme
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1713-1725.

Zuoan Li, Deqin Chen, Yuanming Lei
      Existence and stability of periodic solution for Cohen-Grossberg neural networks with time-varying and distributed delays
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1727-1750.

Wen-Chung Huang, Yu-Ju Yaon
      Construction of some classes of extended directed triple systems
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1751-1760.

Sh. Razavyan, Gh. Tohidi
      Determining and efficiency analysis of DMUs with non-discretionary impecise data by DEA models
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1761-1766.

M. B. Ragimov
      Multiparameter spectral theory of operators collections acting in different complex Banach spaces
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1767-1776.

H. Nasseri
      Fuzzy numbers: Positive and nonnegative
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1777-1780.

S. Satheesh, E. Sandhya
      Semi-selfsimilar processes on R and I_0
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1781-1784.

A. J. Pena, J. Vielma
      CP-semirings: A topological description
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1785-1794.

A. J. Pena, L. M. Ruza, J. Vielma
      P-spaces and the prime spectrum of commutative semirings
      Int. Math. Forum, Vol. 3, 2008, no. 33-36, 1795-1802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |